MAUDE Adverse Event Report: BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 110633
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that white crystalized residues were found inside the cap of a revaclear dialyzer, where it connects to the hansen connector.This was noted when the customer took out the dialyzer of the packaging and was about to set up on the machine.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - OPELIKA
opelika AL
MDR Report Key7438317
Report Number3006552611-2018-00005
Device Sequence Number1092176
Product Code KDI
UDI-Device Identifier07332414101695
UDI-Public(01)07332414101695
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K072232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2019
Device Catalogue Number110633
Device Lot NumberC417133201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1